| Model Number |
SN60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported during the intraocular lens implantation the lens unfolded with a central scratch.The lens remains implanted.Additional information has been requested.
Additional Manufacturer Narrative
A mark is observed in the center of the optic.We are unable to determine if the mark is part of the lens.The file indicates the use of a handpiece that would be qualified with the proper cartridge and viscoelastic.It is unknown if qualified products were used.Based on our observation of the attached photos, there is a mark on the center of the optic.We are unable to determine if the mark is part of the lens.It is difficult to make a final determination without evaluation of the physical sample.The manufacturer internal reference number is: (b)(4).